Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax and BAD heartburn

Posted by bridgey1128 on July 18, 2004, at 18:06:56

In reply to Re: Topamax and BAD heartburn andie1970, posted by headachequeen on July 18, 2004, at 16:27:44

Andie...I learned the HARD way about going up too soon on the meds and mine was from 25mg to 50mg. Mine wasn't heart burn but I lost my sight!! Now that was a scary side effect. That morning I was fine but the further in the day the less I could see until that night it was like big blobs in front of me. Since it was the weekend I called the Dr on call, who was NOT my Dr, and his advice? STOP THE MEDICATION..YEAH RIGHT! Oh that's the EASY way out. I was not a quitter so I came on here and luckily Kat told me to simply back off for a week or so and it would go back to normal! Well..it worked and when the other side effects wore off I went up. My Dr himself tried to say that he didn't think it had anything to do with the Topomax...WHAT??Yeah right...generally my eyesight just goes in and out like that. Riiiiight. The point is....you will have some SERIOUS side effects if you go up any sooner than 2 or 3 weeks. If the Dr or nurse..I agree with kat I don't think a nurse has any business prescribing medication...tells you otherwise....DON'T LISTEN!!! Listen to your body...go...up....s...l...o...w..l...y or listen to other people who have been there if you haven't had many side effects, because BELIEVE YOU ME! You don't want them! This can be a great medication but it can have some pretty bad side effects if you go up too soon. So good luck! We're all ears :) and good support..oh yeah and pretty good advice..hehe


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bridgey1128 thread:5053
URL: http://www.dr-bob.org/babble/20040714/msgs/367473.html